# SDR AALA202308316629

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A320*
- Aircraft serial: 4025
- Aircraft time: 42,144 hours, 16,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER / HANDLE AT DOOR 3L LOOSE. MAINTENANCE INSTALLED ARMING HANDLE PIN PER EO 5216E175.
